Neuroimaging Abnormalities in a Child With Infantile Spasms on High-Dose Vigabatrin

Research output: Research - peer-reviewArticle

LanguageEnglish (US)
Pages109-110
Number of pages2
JournalPediatric Neurology
Volume67
DOIs
StatePublished - Feb 1 2017

ASJC Scopus subject areas

  • Pediatrics, Perinatology, and Child Health
  • Neurology
  • Developmental Neuroscience
  • Clinical Neurology

Cite this

Neuroimaging Abnormalities in a Child With Infantile Spasms on High-Dose Vigabatrin. / Sun, Lisa R.; Bosemani, Thangamadhan; Smith-Hicks, Constance L.

In: Pediatric Neurology, Vol. 67, 01.02.2017, p. 109-110.

Research output: Research - peer-reviewArticle

@article{c8122b01824d49b8ba1879582d9f225a,
title = "Neuroimaging Abnormalities in a Child With Infantile Spasms on High-Dose Vigabatrin",
author = "Sun, {Lisa R.} and Thangamadhan Bosemani and Smith-Hicks, {Constance L.}",
year = "2017",
month = "2",
doi = "10.1016/j.pediatrneurol.2016.10.004",
volume = "67",
pages = "109--110",
journal = "Pediatric Neurology",
issn = "0887-8994",
publisher = "Elsevier Inc.",

}

TY - JOUR

T1 - Neuroimaging Abnormalities in a Child With Infantile Spasms on High-Dose Vigabatrin

AU - Sun,Lisa R.

AU - Bosemani,Thangamadhan

AU - Smith-Hicks,Constance L.

PY - 2017/2/1

Y1 - 2017/2/1

UR - http://www.scopus.com/inward/record.url?scp=85007337660&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85007337660&partnerID=8YFLogxK

U2 - 10.1016/j.pediatrneurol.2016.10.004

DO - 10.1016/j.pediatrneurol.2016.10.004

M3 - Article

VL - 67

SP - 109

EP - 110

JO - Pediatric Neurology

T2 - Pediatric Neurology

JF - Pediatric Neurology

SN - 0887-8994

ER -